# SDR NACA2021080600002

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,794 hours, 13,612 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 900853
- Condition: Faulted
- Location: Duct Pressure
- Part time: 1,156 hours, 293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DUCT PRESSURE DIFFERENCE IS BECOMING LARGER. LEFT SIDE IS 15 PSI LARGER THAN RIGHT SIDE. CORRECTIVE ACTION: REPLACED PRESSURE REGULATING VALVE CONTROLLER AND OPS CHECK GOOD AMM 36-11-19, GROUND CHECK GOOD. AC REMAINS ETOPS.
